Jump to content
CrazyBoards.org

synthetic

Member
  • Content Count

    765
  • Joined

  • Last visited

6 Followers

About synthetic

  • Rank
    Member

Contact Methods

  • Website URL
    http://
  • ICQ
    0

Profile Information

  • Interests
    Things that don't make me crazy.<br /><br />Art. Music. Um, I guess that is it.

Recent Profile Visitors

892 profile views
  1. As far as swearing, see here for my feelings on that. On the money issue, there are reasons you can't just print new money and give it to people. One of them is deflation, causes money to be worth less. It's a nice thought, but it wouldn't work.
  2. Believe me, as far as stupid things you have done while manic, this one while not good, could have been a lot worse. Try to forgive yourself and move on.
  3. If things are good, usually around 10 hours.
  4. Have you tried switching up when you take it? Sometimes splitting the dose between morning and evening can help.
  5. I have the same problem Wakko. I don't know the answer. Don't know that they really can understand.
  6. I'm an unemployed and uninsured student and I get Depakote, Topamax, and Seroquel through their patient assistance programs. I pay retail for generic Klonopin and Lovastatin.
  7. Called pdoc's office today, seems they tried that and assistance program didn't like the faxed prescription. These fuckers are lucky they are on the phone and not in person.
  8. I was enrolled in the Seroquel patient assistance program and supposedly in May they sent me a letter to tell me I needed to reapply. Well, I never got that letter, so a week and a half ago when I called to get my refills, I get told I was no longer in the program. I talked to customer service, they tell me about letter, tell me I have to reapply. Well, I only have a few weeks of Seroquel left. Go to pdoc to reapply and get samples. They can't give me samples because they don't have enough for some reason and AstraZeneca won't send them anymore for another month. Patient assistance person says it will take about a month until I get meds after reapplying. I get home, call patient assistance program again, ask again why letter wasn't received, well seems there was a mix up in the system and letter was never sent. Also, is there a way to get meds faster. Seems there is, call in application and fax prescription and it will get meds out faster. So I'm pissed at all involved, but all this could have been avoided if the assistance program had sent me the letter correctly.
  9. I gained 30 pounds after switching to Depakote and Seroquel and I've been trying to lose it several months now. I've managed to lose a couple of pounds, but it is very difficult. Resisting the cravings is the biggest problem for me. My pdoc added Topamax to help and it has some, but it's still a struggle.
  10. How long have you been having this problem? Have you talked to pdoc about it? He may up it temporarily and see if it helps.
  11. I vote to tell him how you feel, but my history with relationships is horrible, so take my advice with a grain of salt.
  12. I think you will find a lot of people around here that are in a similar position. I have friends and family irl that care, but none of them can understand what it's like to be bipolar. This community was a godsend for me, hopefully you will find it similarly helpful.
  13. Just try to hold on for another week. You've mentioned in previous posts about getting help from your family. Don't be afraid to ask for help if you need it.
  14. I don't know what to say that would be helpful, just wanted to let you know that someone cared and was listening I guess.
  15. I don't remember the schedule when I tapered off, but it was relatively quick because Lamictal was making things worse instead of better. Ideally you want to taper off at the same rate that you tapered up, usually in 50mg increments every week or two weeks.
×
×
  • Create New...